Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Relative imaginary quadratic fields of low class number


Author: Larry Joel Goldstein
Journal: Bull. Amer. Math. Soc. 78 (1972), 80-81
MSC (1970): Primary 1065; Secondary 1068
DOI: https://doi.org/10.1090/S0002-9904-1972-12864-7
MathSciNet review: 0294288
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Baker, Imaginary quadratic fields of class number 2, Ann. of Math. (to appear). MR 299583
  • 2. R. Brauer, On the zeta-functions of algebraic number fields, Amer. J. Math. 69 (1947), 243-250. MR 8, 567. MR 20597
  • 3. L. Goldstein, Imaginary quadraticfields of class number 2, J. Number Theory (to appear). MR 299587
  • 4. H. M. Stark, A complete determination of the complex quadratic fields of class-number one, Michigan Math. J. 14 (1967), 1-27. MR 36 #5102. MR 222050
  • 5. H. M. Stark, Imaginary quadratic fields of class number 2, Ann. of Math. (to appear). MR 316421
  • 6. J. Sunley, On the class numbers of totally imaginary quadratic extensions of totally real fields, Thesis, University of Maryland, College Park, Md., 1971. MR 291127

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1065, 1068

Retrieve articles in all journals with MSC (1970): 1065, 1068


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12864-7

American Mathematical Society